Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 60, NWS Lake Charles, LA

April 26, 2011Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 26, 2011, 8:21 AM CDT for Iberia Parish, Saint Martin Parish, St. Mary Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2011, 8:21 AM CDT (13:21 UTC)
Expired
Apr 26, 2011, 9:15 AM CDT
In force
54 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Iberia Parish, LA, Saint Martin Parish, LA, St. Mary Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.4 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 112 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1202 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
671 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
112 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

985 
WUUS54 KLCH 261321
SVRLCH
LAC045-099-101-261415-
/O.NEW.KLCH.SV.W.0060.110426T1321Z-110426T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
821 AM CDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL IBERIA PARISH IN SOUTH CENTRAL LOUISIANA...
  SOUTHEASTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES STEPHENSVILLE...
  SOUTHERN ST. MARY PARISH IN SOUTH CENTRAL LOUISIANA...
  THIS INCLUDES...PATTERSON...MORGAN CITY...FRANKLIN...CYPREMORT
  POINT...BERWICK...BAYOU VISTA...

* UNTIL 915 AM CDT

* AT 821 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH...OVER CYPREMORT POINT...
  MOVING EAST AT 25 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COTE BLANCHE ISLAND BY 830 AM CDT...
  GLENCOE BY 835 AM CDT...
  FRANKLIN BY 900 AM CDT...
  ELLERSLIE BY 905 AM CDT...
  PATTERSON MEMORIAL AIRPORT AND PATTERSON BY 915 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 2960 9117 2955 9123 2959 9154 2964 9156
      2963 9164 2974 9163 2974 9177 2971 9185
      2963 9183 2964 9188 2965 9184 2970 9185
      2973 9188 2980 9187 2982 9182 2981 9114
TIME...MOT...LOC 1321Z 273DEG 20KT 2972 9177

$$

11

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 6:42 AM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, Apr 26, 6:42 AM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
642 AM CDT TUE APR 26 2011

.DISCUSSION...
CONCERNING THE 26/12Z TAF ISSUANCE.

&&

.AVIATION...
MCS WILL AFFECT THE KLFT AND KARA TAF SITES THROUGH ABOUT 26/14Z
BEFORE MOVING OFF TO THE EAST AND DIMINISHING. HEAVY RAIN CAUSING
IFR VISIBILITIES AND FREQUENT LIGHTNING ALONG WITH WIND GUSTS TO
30 KNOTS WILL BE POSSIBLE WITH THIS THUNDERSTORM COMPLEX.

THIS MCS HAS WORKED OVER THE ATMOSPHERE WITH JUST MVFR CEILINGS
EXPECTED THROUGH THE MORNING HOURS AT REMAINDER OF TAF SITES.

SOUTHERLY WINDS ARE AGAIN EXPECTED TO INCREASE THIS AFTERNOON AS
NEXT STORM SYSTEM BEGINS TO FORM OVER THE SOUTHERN PLAINS.
SUSTAINED WINDS BETWEEN 15 AND 20 KNOTS WITH GUSTS BETWEEN 25 AND
30 KNOTS WILL BE POSSIBLE AFTER 26/17Z. SOME SHOWERS MAY REFORM
THIS EVENING NEAR THE KAEX TAF SITE AS NEXT STORM SYSTEM PASSES TO
THE NORTH OF THE REGION.

RUA

&&

.PREV DISCUSSION... /ISSUED 530 AM CDT TUE APR 26 2011/

DISCUSSION...
MCS CURRENTLY PROPAGATING ACROSS THE FORECAST AREA THIS MORNING
WITH SVA TIL 7 AM. THE COLD POOL IN ITS WAKE IS GOING TO MAKE FOR A
RATHER DIFFICULT FORECAST FOR THE REMAINDER OF THE DAY. FIRST OF
ALL...THE WINDS WILL TAKE LONGER TO GET GOING TODAY AND HAVE RE-
CONFIGURED THE WIND ADVISORY TIMING TO BEGIN AT NOON. ONCE THE MCS
MOVES PAST QUESTION BECOMES ABOUT RE-DEVELOPMENT OF THUNDERSTORMS.
SOME OF THE GUIDANCE WANTS TO DEVELOP THUNDERSTORMS AGAIN THIS
MORNING NORTH OF THE OUTFLOW BOUNDARY AS THE BOUNDARY BEGINS TO
LIFT BACK TO THE NORTH...AND OTHERS INDICATE THAT THIS IS IT FOR
THE DAY. FOR NOW WILL GO WITH SOME RE-DEVELOPMENT ACROSS THE
NORTHERN PORTIONS OF THE FORECAST AREA UNTIL AFTERNOON.

THEN WE WILL WAIT FOR THE FRONTAL BOUNDARY LATE TONIGHT AND
TOMORROW FOR ANOTHER CHANCES OF SHOWERS AND THUNDERSTORMS. WINDS
WILL REMAIN BREEZY ALL NIGHT AND CONTINUE UNTIL THE FRONT PASSES
ON WEDNESDAY. NOT MANY CHANGES WERE MADE TO THE EXTENDED PORTIONS
OF THE FORECAST.

MARINE...SCA WILL REMAIN IN EFFECT THROUGH TOMORROW MORNING WITH
STRONG ONSHORE FLOW CONTINUING.

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  83  73  88  56  82 /  30  20  30   0   0
KBPT  83  73  88  57  82 /  20  20  20   0   0
KAEX  87  72  86  55  80 /  30  20  40   0   0
KLFT  85  72  88  58  80 /  50  10  30  10   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: ACADIA...ALLEN...AVOYELLES...BEAUREGARD...
     CALCASIEU...CAMERON...EVANGELINE...IBERIA...JEFFERSON
     DAVIS...LAFAYETTE...LOWER ST. MARTIN...RAPIDES...ST.
     LANDRY...ST. MARY...UPPER ST. MARTIN...VERMILION...VERNON.

TX...WIND ADVISORY FROM NOON TODAY TO 7 AM CDT WEDNESDAY FOR THE
     FOLLOWING ZONES: HARDIN...JASPER...JEFFERSON...NEWTON...
     ORANGE...TYLER.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: CALCASIEU LAKE...COASTAL WATERS FROM CAMERON, LA TO
     HIGH ISLAND, TX OUT 20 NM...COASTAL WATERS FROM
     INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM...COASTAL WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT
     20 NM...SABINE LAKE...VERMILION BAY...WATERS FROM CAMERON,
     LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM...
     WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING
     FROM 20 NM TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER
     TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM.

&&
Hazardous weather outlook, Apr 26, 7:35 AM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
735 AM CDT TUE APR 26 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-271245-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
735 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL BE ENDING THIS MORNING ACROSS SOUTH
CENTRAL LOUSIANA. A FEW STORMS THIS MORNING MAY APPROACH SEVERE
LEVELS. SHOWERS AND THUNDERSTORMS ARE FORECAST TO DEVELOP AGAIN
OVERNIGHT AS A COLD FRONT APPROACHES FROM THE WEST. A FEW OF THESE
STORMS MAY BECOME SEVERE DURING THE OVERNIGHT HOURS.

STRONG WINDS ARE FORECAST TO RE-DEVELOP THIS AFTERNOON AND INTO
THE OVERNIGHT HOURS AND A WIND ADVISORY IS IN EFFECT FROM NOON
INTO THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A LINE OF SHOWERS AND THUNDERSTORMS ARE FORECAST TO MOVE ACROSS
THE AREA IN ASSOCIATION WITH A COLD FRONT WEDNESDAY MORNING. WHILE
ORGANIZED SEVERE WEATHER IS NOT EXPECTED...ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE WITH THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ430-432-435-450-452-455-470-472-475-271245-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
735 AM CDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG SOUTHERLY WINDS WILL CONTINUE TODAY AND TONIGHT AND A SMALL
CRAFT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY WILL CONTINUE IN EFFECT THROUGH THE MORNING
WEDNESDAY AHEAD OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Special weather statement, Apr 26, 4:33 AM CDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
433 AM CDT TUE APR 26 2011

TXZ181-182-201-216-261030-
NEWTON TX-JASPER TX-HARDIN TX-ORANGE TX-
433 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NEWTON...JASPER...HARDIN AND
ORANGE COUNTIES UNTIL 530 AM CDT...

AT 431 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES NORTH OF LUMBERTON...MOVING EAST AT 35
MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LAKEVIEW BY 440 AM...
  WEISS BLUFF AND EVADALE BY 445 AM...
  PINE FOREST BY 450 AM...
  GIST AND MAURICEVILLE BY 505 AM...
  HARTBURG AND DEWEYVILLE BY 520 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3040 9429 3036 9375 3034 9376 3033 9375
      3012 9378 3023 9433

RUA
Special weather statement, Apr 26, 5:17 AM CDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
517 AM CDT TUE APR 26 2011

LAZ033-041>044-051-052-261115-
ST. LANDRY LA-CAMERON LA-LAFAYETTE LA-VERMILION LA-ACADIA LA-
JEFFERSON DAVIS LA-CALCASIEU LA-
517 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...CAMERON...
LAFAYETTE...VERMILION...ACADIA...JEFFERSON DAVIS AND CALCASIEU
PARISHES UNTIL 615 AM CDT...

AT 513 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
NORTHEAST OF PINE ISLAND TO 4 MILES SOUTHEAST OF HEBERTS MARINA...
MOVING EAST AT 35 MPH.

* THE CLUSTER OF STRONG THUNDERSTORMS WILL BE NEAR...
  GIBBSTOWN AND HAYES BY 525 AM...
  THORNWELL...LACASSINE NATIONAL WILDLIFE REFUGE AND JENNINGS BY 535
  AM...
  IOTA AND EVANGELINE BY 540 AM...
  MOWATA...LOWRY AND MERMENTAU BY 545 AM...

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 2986 9325 2993 9325 2995 9327 2992 9333
      2989 9334 2990 9337 2993 9334 2995 9327
      2997 9329 2999 9328 3049 9273 3044 9201
      2965 9261

RUA
Special weather statement, Apr 26, 5:25 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
525 AM CDT TUE APR 26 2011

LAZ041-051-261130-
CAMERON LA-CALCASIEU LA-
525 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON AND CALCASIEU PARISHES
UNTIL 630 AM CDT...

AT 522 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES SOUTH OF VINTON...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  EDGERLY BY 530 AM...
  CARLYSS...HACKBERRY AND SULPHUR BY 545 AM...
  WESTLAKE BY 555 AM...
  GRAND LAKE BY 600 AM...
  LAKE CHARLES REGIONAL AIRPORT AND LAKE CHARLES BY 605 AM...
  IOWA BY 625 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3000 9371 3030 9368 3025 9300 3001 9327
      3005 9329 3005 9332 2995 9334

RUA
Special weather statement, Apr 26, 6:29 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
629 AM CDT TUE APR 26 2011

LAZ041>043-051-261215-
CAMERON LA-ACADIA LA-JEFFERSON DAVIS LA-CALCASIEU LA-
629 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CAMERON...ACADIA...JEFFERSON
DAVIS AND CALCASIEU PARISHES UNTIL 715 AM CDT...

AT 627 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF LACASSINE NATIONAL WILDLIFE
REFUGE...MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  LOWRY AND THORNWELL BY 645 AM...
  LAKE ARTHUR BY 655 AM...
  KLONDIKE BY 700 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM TUESDAY
MORNING FOR SOUTHWESTERN LOUISIANA.

LAT...LON 2994 9323 3024 9300 3021 9260 3010 9261
      3006 9267 3005 9272 3004 9261 2986 9263

RUA
Local storm report, Apr 26, 7:16 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
716 AM CDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     HAIL             GUEYDAN                 30.03N 92.51W
04/26/2011  E0.50 INCH       VERMILION          LA   LAW ENFORCEMENT

            SHERIFFS DEPT. REPORTS SMALL HAIL.

&&

MOGGED
Special weather statement, Apr 26, 7:23 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
723 AM CDT TUE APR 26 2011

LAZ044-045-052>054-261300-
UPPER ST. MARTIN LA-LAFAYETTE LA-VERMILION LA-ST. MARY LA-IBERIA LA-
723 AM CDT TUE APR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR LAFAYETTE...VERMILION...ST.
MARY...IBERIA AND ST. MARTIN PARISHES UNTIL 800 AM CDT...

AT 722 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM OVER ESTHER...MOVING EAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  INTRACOASTAL CITY BY 730 AM...
  ABBEVILLE BY 735 AM...
  HENRY BY 745 AM...
  ERATH BY 755 AM...
  DELCAMBRE AND AVERY ISLAND BY 800 AM...

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

LAT...LON 2973 9192 2966 9190 2980 9198 2975 9210
      2968 9212 2971 9236 3004 9232 3010 9186
      2983 9186 2982 9190 2979 9186 2972 9185
      2972 9186 2979 9187 2983 9196 2979 9197
      2965 9186

RUA

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 11:08 PM CDTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more41 hr
Apr 26, 12:14 AM CDTTornado WarningLCHVernon31 min
Apr 26, 12:43 AM CDTTornado WarningLCHVernon47 min
Apr 26, 1:21 AM CDTSevere Thunderstorm WarningLCHRapides, Vernon39 min
Apr 26, 1:48 AM CDTSpecial Weather StatementLCHAllen, Beauregard57 min
Apr 26, 1:59 AM CDTSpecial Weather StatementLCHRapides61 min
Apr 26, 2:06 AM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu24 min
Apr 26, 2:17 AM CDTSevere Thunderstorm WarningLCHAllen, Avoyelles, Evangeline, Rapides, Saint Landry58 min
Apr 26, 2:35 AM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu, Jefferson Davis55 min
Apr 26, 3:15 AM CDTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry45 min
Apr 26, 3:17 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron58 min
Apr 26, 3:29 AM CDTSpecial Weather StatementLCHEvangeline46 min
Apr 26, 3:46 AM CDTSpecial Marine WarningLCH44 min
Apr 26, 4:09 AM CDTSevere Thunderstorm WarningLCHCalcasieu, Cameron66 min
Apr 26, 4:39 AM CDTSpecial Marine WarningLCH36 min
Apr 26, 5:25 AM CDTSpecial Weather StatementLCHCalcasieu65 min
Apr 26, 6:22 AM CDTSevere Thunderstorm WarningLCHVermilion53 min
Apr 26, 6:29 AM CDTSpecial Weather StatementLCHJefferson Davis46 min
Apr 26, 7:23 AM CDTSpecial Weather StatementLCHVermilion37 min
Apr 26, 8:25 AM CDTSpecial Marine WarningLCH50 min
Apr 26, 9:08 AM CDTSpecial Marine WarningLCH67 min
Apr 26, 10:48 AM CDTRiver Flood WarningLCHCalcasieu46 hr
Apr 26, 10:48 AM CDTRiver Flood WarningLCHCalcasieu33 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.